Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 115, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2014, 8:14 PM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 8:14 PM CDT (01:14 UTC)
- Expired
- Jun 16, 2014, 9:00 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The Grand Island radar (KUEX), 173 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:07 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3563 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 28.3
The text
As transmitted, in the capitals the NWS used until 2016.
445
WUUS53 KLBF 170114
SVRLBF
NEC071-089-183-170200-
/O.NEW.KLBF.SV.W.0115.140617T0114Z-140617T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 900 PM CDT
* AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLETT TO 6 MILES EAST OF FORT HARTSUFF STATE
PARK...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT...ERICSON...KNIEVELS CORNER AND PIBEL LAKE STATE
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4173 9831 4173 9899 4222 9853 4210 9829
4176 9829
TIME...MOT...LOC 0114Z 293DEG 15KT 4192 9849 4174 9887
HAIL...1.75IN
WIND...<50MPH
$$
STOPPKOTTE2 follow-up statements
440
WWUS53 KLBF 170132
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT MON JUN 16 2014
NEC089-170141-
/O.CAN.KLBF.SV.W.0115.000000T0000Z-140617T0200Z/
HOLT NE-
832 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4207 9867 4209 9830 4176 9829 4173 9831
4173 9899
TIME...MOT...LOC 0131Z 293DEG 15KT 4189 9840 4171 9878
$$
NEC071-183-170200-
/O.CON.KLBF.SV.W.0115.000000T0000Z-140617T0200Z/
GARFIELD NE-WHEELER NE-
832 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 900 PM CDT...
AT 828 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF BARTLETT TO 8 MILES SOUTHWEST OF
ERICSON...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
PIBEL LAKE STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4207 9867 4209 9830 4176 9829 4173 9831
4173 9899
TIME...MOT...LOC 0131Z 293DEG 15KT 4189 9840 4171 9878
HAIL...1.50IN
WIND...<50MPH
$$
STOPPKOTTE501
WWUS53 KLBF 170145
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT MON JUN 16 2014
NEC071-170154-
/O.CAN.KLBF.SV.W.0115.000000T0000Z-140617T0200Z/
GARFIELD NE-
845 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARFIELD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4207 9867 4209 9830 4176 9829 4173 9831
4173 9871
TIME...MOT...LOC 0144Z 249DEG 26KT 4197 9831
$$
NEC183-170200-
/O.CON.KLBF.SV.W.0115.000000T0000Z-140617T0200Z/
WHEELER NE-
845 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER COUNTY
UNTIL 900 PM CDT...
AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF BARTLETT...AND MOVING EAST AT 30 MPH. A SECOND SEVERE
THUNDERSTORM WAS ALSO LOCATED NEAR BARTLETT AND ALSO MOVING EAST AT
30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN WHEELER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4207 9867 4209 9830 4176 9829 4173 9831
4173 9871
TIME...MOT...LOC 0144Z 249DEG 26KT 4197 9831
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 7:15 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 16, 7:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 715 PM CDT MON JUN 16 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 317 PM CDT MON JUN 16 2014 THUNDERSTORM DEVELOPMENT IS EXPECTED WITHIN THE NEXT COUPLE OF HOURS ACROSS NORTH CENTRAL AND CENTRAL NEBRASKA...INVOF A WARM FRONT/REMNANT OUTFLOW BOUNDARY. THIS BOUNDARY EXTENDS FROM NEAR VALENTINE TO BROKEN BOW...WITH CU FIELD GROWING MORE AGITATED. STORMS WILL LIKELY BECOME SUPERCELLS QUICKLY. WINDS ARE BACKED TO THE SOUTHEAST TO THE EAST OF THE AFOREMENTIONED BOUNDARY...AND THIS AREA WILL HAVE A TORNADO THREAT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD QUICKLY MOVE EAST OF THE AREA THIS EVENING. ON TUESDAY...WILL HAVE WATCH THE AREA ALONG THE SOUTH DAKOTA BORDER...AS MODELS HINTING AT THE WARM FRONT REMAINING IN THAT AREA. THIS COULD SERVE AS A FOCUS FOR ISOLATED STORM DEVELOPMENT. OTHERWISE ACROSS CENTRAL INTO WESTERN AND SOUTHWEST NEBRASKA...SOUTHWEST WINDS WILL ADVECT DRIER AND WARM AIR INTO THE REGION...WITH HIGHS INTO THE LOWER AND POSSIBLY MID 90S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 317 PM CDT MON JUN 16 2014 THE FORECAST FOCUS FOR THIS PERIOD IS THUNDERSTORM CHANCES FOR WEDNESDAY AND WEDNESDAY NIGHT...THEN WITH THE TRACK OF THE UPPER LEVEL LOW OVER THE SECOND HALF OF THE WEEK...WHICH WILL IMPACT TEMPERATURES AND ADDITIONAL PRECIPITATION CHANCES. FOR TUESDAY NIGHT...IN THE EARLY EVENING AN AREA OF LOW PRESSURE WILL BE SITUATED FROM EASTERN WYOMING INTO NORTHEAST COLORADO. MODELS ARE IN GOOD AGREEMENT THAT A DRY LINE WILL HAVE PUSHED THROUGH THE MAJORITY OF THE FORECAST AREA THROUGH THE DAYTIME HOURS TO LEAVE DEWPOINTS IN THE 40S AND 50S LOCALLY...WHILE AREAS NORTH AND EAST OF THE AREA WILL CONTINUE TO SEE 60S...WITH EVEN SOME LOW 70S INTO SOUTHEAST SOUTH DAKOTA AND EASTERN NEBRASKA. THERE IS SOME INDICATION THAT THE WARM FRONT WILL BE SLIGHTLY INTO NEBRASKA...WITH THE EASTERLY FLOW KEEPING THE HIGHER DEWPOINTS ACROSS THE NORTHERN TIER OF COUNTIES. THE LOW LEVEL JET DOES PICK UP IN THE EVENING...HOWEVER THE MODELS HAVE IT PUSHING OFF TO THE NORTH AND EAST OF THE FORECAST AREA SO WILL NEED TO RELY ON SOME LIFT WITH ANY SHORTWAVE ENERGY COMING OUT OF THE SOUTHWEST TO GET CONVECTION OVER THE WARM FRONT IN THE EVENING. A STRONG CAP WILL EXIST OVER THE WARM SECTOR TUESDAY NIGHT AND WITH THE WARM AIR ADVECTION/MOISTURE TRANSPORT FROM THE LOW LEVEL JET EAST OF THE AREA DON/T SEE ENOUGH TO GET ELEVATED CONVECTION IN THE WARM SECTOR. ON THE FENCE ABOUT CHANCES OVER NORTHERN NEBRASKA AS THERE REALLY AREN/T ANY STRONG SHORTWAVES MOVING ACROSS THE AREA...BUT WITH THE MOISTURE IN PLACE...IT MAY NOT TAKE MUCH. WITH LITTLE CONFIDENCE WILL STICK WITH CONTINUITY FOR THIS FORECAST PACKAGE AND WATCH CLOSELY HOW THE MODELS TREND OVER THE NEXT 24 HOURS. ON WEDNESDAY...THE MAIN UPPER LEVEL LOW BEGINS TO LIFT OUT OF THE IDAHO AREA UP INTO MONTANA. THE MODELS ARE IN FAIR AGREEMENT WITH THIS...HOWEVER THERE ARE CONSIDERABLE DIFFERENCES CONCERNING THE EVOLUTION OF A SHORTWAVE TROUGH ROUNDING THE BASE OF THE LONGWAVE TROUGH TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THIS HAS A SIGNIFICANT IMPACT ON THE FORECAST FOR LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THE 16.00Z ECMWF AND 16.12Z GEM SHOW A STRONGER SHORTWAVE PUSHING ACROSS NORTHERN COLORADO AND INTO THE NEBRASKA PANHANDLE WEDNESDAY NIGHT...WHILE THE NAM AND GFS ARE A BIT MORE SUBTLE WITH THIS SHORTWAVE AND KEEP THE ENERGY FURTHER NORTH. THESE DIFFERENCES LEAD TO DIFFERENCES IN PLACEMENT OF THE SURFACE COLD FRONT...WITH THE NAM/GFS BEING QUICKER TO MOVE THE COLD FRONT THROUGH THE FORECAST AREA...AND THEN KEEP THE MAJORITY OF THE PRECIPITATION EAST OF THE FRONT INTO EASTERN NEBRASKA. THE ECMWF/GEM ON THE OTHER HAND ARE SLOWER TO PROGRESS THE FRONT...AND WITH STRONGER UPWARD FORCING ALOFT WITH THE PASSING OF THE SHORTWAVE WOULD DEVELOP PRECIPITATION POST-FRONTALLY ACROSS MUCH OF WESTERN NEBRASKA OVERNIGHT. WILL EDGE ON UNCERTAINTY AT THIS POINT AND GO WITH A BLEND OF THE MODEL SOLUTIONS FOR THIS TIME PERIOD UNTIL BETTER CONSENSUS IS REACHED AMONG THE MODELS. THE FORECAST FOR THE SECOND HALF OF THE WEEK CENTERS ON THE UPPER LOW MOVING SLOWLY ACROSS THE FAR NORTHERN PLAINS. THE LATEST MODEL RUNS ARE IN FAIR AGREEMENT WITH THE SPEED OF THE EASTWARD PROGRESSION...HOWEVER VARY IN LATITUDE...WITH THE CENTER RANGING FROM JUST NORTH OF THE CANADA/NORTH DAKOTA BORDER TO ACROSS THE SOUTHERN PART OF NORTH DAKOTA. THEN BY FRIDAY NIGHT...IT LIFTS NORTHEAST INTO ONTARIO BEFORE PIVOTING AND DIGGING INTO THE GREAT LAKES REGION. THE SYSTEM BECOMES OCCLUDED THURSDAY WITH DRIER AIR MOVING INTO NEBRASKA SO NOT EXPECTING A LOT OF PRECIPITATION THURSDAY THROUGH SATURDAY...HOWEVER A FURTHER SOUTHERN TRACK OF THE SYSTEM MAY BRING MORE WRAP AROUND MOISTURE INTO THE AREA SO COULD HAVE A HIGHER THREAT FOR RAIN. AT THIS TIME...A BLEND OF THE MODELS WILL WORK FOR THE FORECAST TODAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 638 PM CDT MON JUN 16 2014 FOR THE KLBF TERMINAL...EXPECT SCATTERED TO BROKEN HIGH CLOUDINESS THIS EVENING. SKIES WILL BEGIN TO CLEAR TUESDAY MORNING. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...SHIFTING TO THE SOUTHWEST AT 10 TO 20 KTS ON TUESDAY. FRO THE KVTN TERMINAL...EASTERLY WINDS WILL DEVELOP OVERNIGHT...WHICH MAY LEAD TO THE DEVELOPMENT OF MVFR CIGS AON 1500 FT AGL OVERNIGHT TONIGHT. SKIES WILL GRADUALLY CLEAR BY LATE MORNING TUESDAY WITH CIGS AON 25000 FT AGL BY TUES AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...BROOKS AVIATION...CLB
Hazardous weather outlook, Jun 16, 4:38 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 438 PM CDT MON JUN 16 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-172145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 438 PM CDT MON JUN 16 2014 /338 PM MDT MON JUN 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA...GENERALLY ALONG AND NORTH OF A LINE FROM GORDON TO MULLEN TO NORTH PLATTE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE IN ADDITION TO THE LARGE HAIL AND DAMAGING WINDS FROM BROKEN BOW TO BASSETT AND POINTS NORTHEAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL THUNDERSTORM CHANCES ARE IN PLACE WEDNESDAY INTO THURSDAY...AND AGAIN SATURDAY AND SUNDAY. THE SEVERE THREAT WILL BE DETERMINED CLOSER TO THE EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jun 16, 7:17 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TORNADO 1 NE BURWELL 41.79N 99.12W
06/16/2014 GARFIELD NE 911 CALL CENTER
&&
SNIVELYLocal storm report, Jun 16, 7:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TORNADO 10 ENE BURWELL 41.84N 98.95W
06/16/2014 GARFIELD NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, Jun 16, 7:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 6 W NAPER 42.96N 99.22W
06/16/2014 M1.00 INCH BOYD NE PUBLIC
MOSTLY SMALLER SIZE HAIL...BUT A FEW STONES TO THE SIZE
OF QUARTERS.
&&
SJACOBSLocal storm report, Jun 16, 7:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL BURWELL 41.78N 99.13W
06/16/2014 E1.75 INCH GARFIELD NE PUBLIC
&&
MARTINLocal storm report, Jun 16, 8:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL NAPER 42.96N 99.10W
06/16/2014 M1.00 INCH BOYD NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jun 16, 8:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 11 NNE BURWELL 41.93N 99.05W
06/16/2014 E1.75 INCH GARFIELD NE PUBLIC
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:12 PM CDT | Tornado Warning | LBF | Garfield | 33 min |
| Jun 16, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 48 min |
| Jun 16, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 38 min |
| Jun 16, 7:42 PM CDT | Tornado Warning | LBF | Garfield, Wheeler | 33 min |
| Jun 16, 7:54 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 51 min |
| Jun 16, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 44 min |
| Jun 16, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 43 min |
| Jun 17, 5:18 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jun 17, 5:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Jun 17, 5:41 PM CDT | Tornado Warning | LBF | Cherry | 34 min |
| Jun 17, 5:48 PM CDT | Tornado Warning | LBF | Cherry | 27 min |
| Jun 17, 6:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 17, 6:29 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 17, 6:56 PM CDT | Tornado Warning | LBF | Cherry | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.